# SDR 95ZZZX5654

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D17R
- System (JASC): 7250 · Turbine Section
- Part: Turbine Disk
- Part number: 786822A
- Condition: Fir Tree Failure
- Location: 2nd Stage
- Part time: 18,729 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEBLADING OF THE SECOND STAGE TURBINE DISK, 3 FIR TREES FELL OFF WHEN THE BLADES WERE REMOVED.  OVERHAUL MANUAL PROCEDURES WERE FOLLOWED AND WERE NOT A CONTRIBUTING CAUSE TO THE DAMAGE.  THE CRACKS ON THE FIR TREES APPEAR TO BE OLD DUE TO SOOT DEPOSITS.  THE OEM (PRATT & WHITNEY) NOTIFIED ON 9-21-95.  GAS TURBINE COMPANY CONTROL ORDER IS 11730E.
